# SDR P2EA97054

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND C-CHECK MAINTENANCE VISIT, RUDDER LOWER T/E HAD DAMAGE.  REPAIRED RUDDER LOWER T/E IAW SRM 51-40-15 AND EWO 970452.  RUDDER BALANCED WITHOUT REMOVAL FROM AIRCRAFT IAW SRM 51-80-07.  (M)
